| Texto completo | |
| Autor(es): |
Sales, Matheus Rolim
;
Mugnaine, Michele
;
de Moraes, Ana L. R.
;
Leonel, Edson Denis
;
Antonopoulos, Chris G.
;
Caldas, Ibere Luiz
;
Szezech Jr, Jose Danilo
Número total de Autores: 7
|
| Tipo de documento: | Artigo Científico |
| Fonte: | CHAOS SOLITONS & FRACTALS; v. 200, p. 11-pg., 2025-08-07. |
| Resumo | |
The transport properties in two-dimensional, area-preserving mappings are deeply influenced by the phase space structures such as invariant tori, cantori, and manifold crossings. For nontwist maps, the presence or absence of the shearless invariant curve dictates whether the map exhibits global transport. In this paper, we investigate the extended standard nontwist map, which consists of the standard nontwist map perturbed by a secondary wavenumber m. We explore the transport and behavior of chaotic orbits for arbitrary real m. Our results confirm that the twin island chain scenario only holds for odd integer m, and reveal that the probability of chaotic orbits crossing the central island chain is highly sensitive to m. We demonstrate that for certain m, the manifold configuration is such that only unidirectional transport is achieved, either upward or downward, or heteroclinic orbits from the primary resonances are suppressed entirely, significantly reducing the transport. Additionally, we identify a narrow interval of m for which the shearless curve reemerges, preventing transport altogether. Our findings are supported by detailed and high-precision numerical analysis of the stable and unstable manifolds and their intra and intercrossing structures. (AU) | |
| Processo FAPESP: | 24/14825-6 - Caracterização e identificação de barreiras de transporte em sistemas dinâmicos |
| Beneficiário: | Iberê Luiz Caldas |
| Modalidade de apoio: | Auxílio à Pesquisa - Pesquisador Visitante - Brasil |
| Processo FAPESP: | 24/09208-8 - Mecanismos de transporte em sistemas Hamiltonianos |
| Beneficiário: | Matheus Rolim Sales |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado |
| Processo FAPESP: | 23/08698-9 - Processos de transporte em sistemas Hamiltonianos |
| Beneficiário: | Matheus Rolim Sales |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 21/09519-5 - Caracterização de transições de fase em sistemas não lineares |
| Beneficiário: | Edson Denis Leonel |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 25/05453-0 - Controle das oscilações no modelo da influenza aviária através da vacinação |
| Beneficiário: | Ana Luiza Rodrigues de Moraes |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado Direto |
| Processo FAPESP: | 24/05700-5 - Dinâmica não linear |
| Beneficiário: | Iberê Luiz Caldas |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 19/14038-6 - Investigação de propriedades dinâmicas em sistemas não lineares |
| Beneficiário: | Edson Denis Leonel |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 24/03570-7 - Transporte e turbulência em plasmas toroidais confinados |
| Beneficiário: | Michele Mugnaine |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |